Hey everyone! I have a question for whoever would like to answer and give me some much needed advice! I am 25 and have been on birth control pills for two years since I got married. My period always starts after day 3 (or 4) of placebo pill. Always consistent! But last month, March, I had a lot of brown discharge about a week before my period was to start and then after Day 1 of placebo, my period actually started, or I thought it did. IT wasn't like my normal periods, it was all very dark brown but lasted much longer than it usually does! Then this month, last week I started having very light brown spotting and even some light pink once or twice. It's not as heavy as it was last month though. This happened about 6 days before my period was to start! I've been really tired in the past week or so but I don't know if that's from school or something else! I havent' been throwing up or anything like this, but I have been VERY bloated even though I"ve been working out and eating pretty healthily. My chest is a little sore, but not much. Could be from where I've been falling asleep on the couch a lot. What do yall think? I took a pregnancy test about 2 weeks ago because I had been having some cramping but it showed up negative. I took the test in the middle of the day because I forgot you were supposed to take it in the morning. Could it have been negative because I took it too soon? Someone please answer and let me know what you think! We weren't trying to get pregnant, but if we are, I'd be happy about it, but if we're not, thats' fine, too, I just need to know! Thanks for any replies!
Posts You May Be Interested In